Jump to content
CrazyBoards.org

Diet Pills


Recommended Posts

So I guess this could go to Eating Disorders or Substance Abuse also.

Anyways- I take nearly 4-5 diet pills a day, just because I am quite addicted to them. I specfically take, Zantrex-3 which I believe is like, "the mother of all diet pills." I've tried nearly 12 brands and Zantrex-3's are the ones that make me feel sooo extrememly hyper and jittery and also- no appetite whatsoever.

I take 10 mg. Lexapro and 150 mg. Wellbutrin also. Am I harming myslef if I take all those diet pills with these medications? Does anyone else take a load of diet pills with their medications? Am I really stupid for taking all those things in combinations with each other?

No one yell at me- I've had an eating disorder for nearly 7 years so yeah, I do a lot of stupid things. I just have been worrying about it quite recently and wondered if anyone else was in the same boat as I was. Thanks.

Link to comment
Share on other sites

i wouldn't recommend taking them. they don't contain ephedra, but they're jamfull of caffeine - each cap is comparable to >3 cups of coffee, so if you're taking four or five a day, that's... a lot of caffeine. essentially, they're red bulls in pill form.

aside from the wear and tear on your nervous system, caffeine is a diuretic, and if you already practise a form of ED, particularly if you purge, adding in the caffeine could really throw your system out of whack. consider, too, that you're on wellbutrin, which can up your risk of seizure - particularly if your ED is active, because that can lead to electrolyte levels being fucked up, which ups your risk of seizure all on its own.

so, short form: zantrex-3 isn't great for you to take in the first place, a worse idea if you already have an ED, and worse still if you're on crazy meds. i think they're best avoided altogether. if you stop taking them, though, taper down or have some other caffeine source available to you to avoid a wicked caffeine withdrawl headache.

Link to comment
Share on other sites

i will agree that the best thing for you to do would be to stop taking the Z3 altogether, as already mentioned.  at the moment, though, i would much rather be realistic than to live in a land of make-believe...  So, if you are currently taking 5 pills a day, would you find it doable to maybe after a few days go down to 4 pills, then maybe wait a week to go to 3 pills, and so on....  does that seem reasonable? 

i never actually got to taking Z3, but i have taken others..... so, yes... i might be sounding a little hypocritical.  I will admit that i am taking things right now on top of my normal meds.... I'm taking "One a Day" weight smart multivitamin.... that is good for you.... on top of that, though, for about 2 weeks i have been takinging ... crap i forgot what it is called.... well, it is predominately a green tea tablet with some other herbs in it.... this one is probably not the best for you...but, hey, i've taken worse...

that little rant i just went on doing a little bit of admitting as to not completely sound like a lecturer as im telling you that Z3 is strong enough that it can possibly interact negatively with your meds and just cause health damage in general..... at least just cool it for a while, maybe....?  I know where you are coming from and it is take a hell of a lot of will power at the moment for me not the run to the closest drugstore for all sorts of diet pills... ;)

let me know how you're doing, k?  either here or you can pm me..... whichever you desire!!

~*Ophelia*~

Link to comment
Share on other sites

crazychic, meet renal failure. Renal failure, meet crazychic.

Trust me, some day your body is going to bite back.

<{POST_SNAPBACK}>

Renal failure... I thought this was only true of those that abused laxatives, like excessively.

Ophelia & Halation- I take them some days and other days I don't. I am very much caught up in the binge-restrict-binge-restrict cycle...obviously the days I choose to sit on the couch & stuff myself with food I wont waste taking diet pills.

So taking the diet pills is like me getting back on track after I have a "binge day". I dunno- I have tried to cut down- but considering I once did order Ephedra Stackers and phentermine off the internet (I lied on the form saying I had a BMI of 28 when mine is nothing close to that.) -- it's much better now that I just do OTC diet pills.

Thanks for the responses tho...just wanted to know I'm not alone in what I do  ;)

Link to comment
Share on other sites

Ophelia & Halation- I take them some days and other days I don't. I am very much caught up in the binge-restrict-binge-restrict cycle...obviously the days I choose to sit on the couch & stuff myself with food I wont waste taking diet pills.

So taking the diet pills is like me getting back on track after I have a "binge day". I dunno- I have tried to cut down- but considering I once did order Ephedra Stackers and phentermine off the internet (I lied on the form saying I had a BMI of 28 when mine is nothing close to that.) -- it's much better now that I just do OTC diet pills.

Thanks for the responses tho...just wanted to know I'm not alone in what I do  :P

<{POST_SNAPBACK}>

i know exactly what you mean. i run into that cycle a lot as well.  of course, it used to be outright binging and purging.... ugh.... after being able to finally give up the purging...well... the binging is a different story.  ;)

yes, what you are taking now, and what i sometimes take as well, are better that the ephedra filled heart attack pills.... still, im trying to cut down.  i'm not really hardcore addicted to diet pills at the moment, but i used to be..... to be perfectly honest, one of the reasons why i cut down and then quit for a while was bc it got to the point that i couldnt afford to continue to buy them.....  :)

you and i both know, though, that the healthiest thing for both of us would be to cut down and to eventually in the near future stop the pills..... we really would be better without them....

Link to comment
Share on other sites

Hi Crazy,

I've flirted with diet pills quite a bit during my severe ED days...

I myself had to rationalize kicking diet pills altogether like this...for me, I never noticed a difference on my weight while on them, yet I spend hundreds and hundreds of dollars on them.

Link to comment
Share on other sites

  • 4 weeks later...

Well I have gotten back into taking diet pills majorly everybody. Just thought I'd post a little update...not like anybody cares, lol.  ;)

Interestingly enough you can get Ephedrine stackers from select sites all over the internet now.. apparently it is no longer legal to sell in stores but okay to sell over the internet.

It is a two way thing- me and diet pills. I know they dont do shit yet I continue to take them because I am afraid if I stop the weight will just continue to pile back on. Well anyways, this is just an update. Adios.

Link to comment
Share on other sites

ephedrine really isn't great stuff to mess with. diet pills in general aren't. particularly not while you're also on crazy meds. you know this, and i know you know this, so i'm not yelling at you, but it really isn't a good idea to do this to yourself. might it be something you could mention to a doc?

Link to comment
Share on other sites

ephedrine really isn't great stuff to mess with. diet pills in general aren't. particularly not while you're also on crazy meds. you know this, and i know you know this, so i'm not yelling at you, but it really isn't a good idea to do this to yourself. might it be something you could mention to a doc?

<{POST_SNAPBACK}>

Hal,

Sorry if these are stupid questions. But I really don't know and I am curious.

1. Why can't you mix ephedrine and crazy pills?

2. What exactly is ephedrine and what does it do?

3. Why was it banned?

Sorry don't mean to bother you. curiosity is getting the better of me. :embarassed:

Link to comment
Share on other sites

1.  Ephedrine can make weird and crazy things happen.  Crazy pills can make weird and crazy things happen.  Combining the two can make even weirder and crazier things happen.  Dropping dead is a weird and crazy thing by the above definition. 

2.  Chemical information, etc on ephedrine can be found here.  For dieting, we would be looking at stacks

3.  It was banned because people taking it were dying.  Here's one report on the subject, albeit from a biased source.  To quote:

On October 11, 2001, Public Citizen consumer group made a statement before the National Academy of Sciences on the Framework for Evaluating the Safety of Dietary Supplements citing data collected from January 1993- February 2001 to demonstrate that ephedra alkaloid dietary supplements have been associated with more deaths, myocardial infarctions, cardiac arrhythmias, hypertension, stroke, and seizure events than all other dietary supplements combined.
Feel free to do a more detailed online search, especially if you have access to news archives.  This is me typing when I should be doing something else.  I apologize any holes in my brief response. 

If you're not already messing with diet pills, DO NOT START.  Ephedrine and ephedrine-related products can cause permanent damage.  Don't get into this. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...